No cases of an overdose with Cetraxal (ciprofloxacin ear drops) have been reported, so it's hard to know exactly what to expect if you use too much of this product. Overdose symptoms that occurred when ciprofloxacin (the active ingredient) was taken by mouth included dizziness, slurred speech, tremors, and diarrhea. If you happen to take too much, seek immediate medical attention.
Can You Use Too Much Cetraxal?Cetraxal® (ciprofloxacin ear drops) is a prescription ear drop used to treat bacterial infections of the outer ear or ear canal, known medically as acute otitis externa. This type of ear infection is sometimes called "swimmer's ear."
As with most medications, it is likely possible to take too much Cetraxal. Although the specific effects of an overdose are not fully known, they would likely vary, depending on a number of factors, including the Cetraxal dosage and how it was taken (as an ear drop or by mouth).
It is not known if it is possible to overdose on Cetraxal or what the specific effects might be, as there have been no reported cases of an overdose. However, using too much Cetraxal in the ears could be expected to result in ear irritation, such as burning, pain, discomfort, or itching.
Taking an overdose by mouth could cause effects similar to an overdose with ciprofloxacin, the active ingredient in Cetraxal. These effects may include:
- Slurred speech
- Nausea and vomiting
- Stomach pain.
Treatment for a Cetraxal OverdoseTreatment for an overdose, if necessary, would likely involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
It is important that you seek prompt medical attention if you believe that you or someone else may have taken too much Cetraxal.